# SDR SWAA2024071813986

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 75,384 hours, 44,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT SERVICE DOOR GIRT BAR IS ANGLED BEHIND SLIDE.   REPOSITIONED SLIDE PACK MATERIAL; GIRT BAR INSTALLS NORMALLY IAW AMM 25-66-01.  A/C OK FOR SERVICE.
